Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hello, I am experiencing pain in my upper right side

Hello,
I am experiencing pain in my upper right side which I believe is my stomach. I am a diabetic on Trulicity and the pain started after one of the injections. It has been bothering me for more than a month. I have applied all sorts of creams including patches. Nothing has helped so far. I tried heat and cold compresses too. I get a little relief when I take gabapentin for my neuropathy, but the pain worries me. I'm not sure if I damaged a nerve, or is it a side effect of the medication. My doctor is not sure how to help me. I also take Farxiga, paroxetine and amitriptyline (trial for a month). Please help me.

Thank you in advance,

Mary
Wed, 24 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hello my name is derya i am 35 yrs old I ve been having vague symptoms i can t understand chest pain but not persistent sometime the pain hits me from my upper back and sometimes the left side of my chest. my left arm has been aching on and off for some time . I ve also been experiencing jaw pain as well mostly my left side but my right as well . sometimes i have extreme fatigue. lightheadedness . only yesterday as i was walking at a regular pace i started sweating a lot and very short of breath accompanied by a very uncomfortable feeling in my chest like heaviness . sometimes its almost like having a cold and your chest hurts as when you breath cold air. i also feel like my heart keeps skipping a beat but at least 3 times a day and sometimes i feel lightheaded afterwards. these symptoms have been going on for about 2-3 weeks now . i don t have insurance so you can understand why I m not going to the er. i really don t know what to make of all this

doctor1 MD

Hello Doctor, I am 30 year old male. Two days before I started feeling pain on my right hand shoulder . It caused when I slept in a wrong positions. So the next day I slept in a different positions to avoid the pain in my right hand shoudler. But when I woke in the morning I started feeling the pain in my lower back and lower right thigh. Its been 3 days now I am having pain in my upper right hand shoudler ( near the neck ), my right side lower back and my right lower thighs. I took some Paracetemol as a pain killer, but no relief. I also tried applying sprain ointments, but still no relief. Can you please advice which medication to take. I remember 1 year back one of my Orthopedic doctors prescribed me with a medicine called HIFENAC. Should I take this medicine now. Will there be any side effects for this medicine if I take it without a Doctor s precription. Please advice. Appreciate your help. Thanks, Amol

doctor1 MD

Hello I am 35 years old and I have high blood pressure since 2010. I have been experiencing some pain in the upper right side of my head it is only lasting a few seconds and then it goes away. I do have sinus issues as well. My pain is more to the middle on the right side. Could you please give me some advice

Loading Online Doctors....